# SDR MWEA96334

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angles
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, RT SIDE T-ANGLES WERE FOUND CRACKED AT NR 1, 2, 3 AND 4 POSITIONS AT STA 996 WHERE RT FUS SKIN MEETS AFT PRESSURE BULKHEAD.  FABRICATED NEW ANGLES AND INSTALLED IAW DAC DRAWING J060110.
